Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Pooping out whole pills-Literally!


 kduchen - Mon Mar 01, 2004 6:43 pm

I have been noticing that my allegra tablets are coming out of me in practically the same exact way they came in...........LOL I also had been feeling like I am not too sure how well they are working for me anyway. Why would these pills not digest? Any suggestions? THANK YOU :D
Kristin
 DeLWolcott - Tue Oct 04, 2005 9:13 pm

Your doctor and pharmacist should both be informed of this matter. It could possibly be a digestive problem lacking enough acidity in your stomach or it could be a manufacturing error.

You definitely need to have your medication changed since it is evident that none of it is being retained in your body or even distributed.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us